Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video


Posted by peyman on 12/13/03 at 03:53 (139899)

dear Dr
I am a physiotherapy student and working on effects on high triglycerid and cholestrol on plantarfascitis ,but there are very little articles about it in MEDLINE would you please send me some articles or guide me for getting more informations.
sincerely yours peyman

Re: request

Jen L on 12/13/03 at 11:06 (139928)

Hi Peyman,
I am not a doctor, but find the subject you're working on very interesting. I suffer from plantar fasciitis for more than a year and my cholestrol and triglycerid are somewhat higher than normal, although my BMI is 20 according to the chart in heelpain book on this site. I did not know there is any cause/effect relation between them. Indirectly of course, since hight cholestrol and triglycerid may give you, but not necessarily heart trouble and weight gain, which in turn cause other health problems, and plantar fasciitis could be side effect of weight issue, inactive life style ,poor circulation or just aging...
Do you assume there is indeed any direct links?
We would like to get informed about this and some of the visitors here might be interested in helping you get some information.
Please keep us posted. Thanks.